# SDR SWAA2022031503632

- Difficulty date: September 3, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 53,432 hours, 26,296 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL HOLES ENLARGED OUT OF LIMITS / REMOVED AND REPLACED 193B PANEL REF B737 AMM 53-51-21 & SRM 51-20-07; TASK 14108
